Majorizing-injectivity in abelian lattice-ordered groups

Anthony W. Hager; James J. Madden

Rendiconti del Seminario Matematico della Università di Padova (1983)

  • Volume: 69, page 181-194
  • ISSN: 0041-8994

How to cite


Hager, Anthony W., and Madden, James J.. "Majorizing-injectivity in abelian lattice-ordered groups." Rendiconti del Seminario Matematico della Università di Padova 69 (1983): 181-194. <>.

author = {Hager, Anthony W., Madden, James J.},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
keywords = {majorizing injectivity; Archimedean l-groups; divisible l-groups; category of Abelian l-groups; amalgamations},
language = {eng},
pages = {181-194},
publisher = {Seminario Matematico of the University of Padua},
title = {Majorizing-injectivity in abelian lattice-ordered groups},
url = {},
volume = {69},
year = {1983},

AU - Hager, Anthony W.
AU - Madden, James J.
TI - Majorizing-injectivity in abelian lattice-ordered groups
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 1983
PB - Seminario Matematico of the University of Padua
VL - 69
SP - 181
EP - 194
LA - eng
KW - majorizing injectivity; Archimedean l-groups; divisible l-groups; category of Abelian l-groups; amalgamations
UR -
ER -


  1. [AC] M. Anderson - P. Conrad, Epicomplete l-groups, Algebra Universalis, to appear. Zbl0457.06016MR608666
  2. [A] E.R. Aron, Embedding lattice-ordered algebras in uniformly closed algebras, Doctoral thesis, University of Rochester, 1971. 
  3. [AHM] E.R. Aron - A.W. Hager - J.J. Madden, Extension of l-homomorphisms, Rocky Mt. J. Math., 12 (1982), 481-490. Zbl0497.06015MR672232
  4. [B1] P. Bacsich, An epireflector for universal theories, Canad. Math. Bull., 16 (1973), pp. 167-171. Zbl0265.08008MR335589
  5. [B2] B. Banaschewski, Projective covers in categories of topological spaces and topological algebras, Proc. Topology Conf. Kanpur1968; Gen. Top. and Its Applications to Modern Analysis and Algebra, Academia, Prague, 1971. Zbl0227.54005MR284388
  6. [B3] B. Banaschewski, Injectivity and essential extensions in equational classes of algebras, Proc. Conf. Universal Algebra, 1969; Queen's Papers in Pure and Applied Mathematics, no. 25, Queen's Univ., Kingston, Ontario, 1970. Zbl0233.18002MR258708
  7. [BS] J.L. Bell - A.B. Slomson, Models and ultraproducts, North-Holland, Amsterdam, 1969. Zbl0179.31402MR269486
  8. [BKW] A. Bigard - K. Keimel - S. Wolfenstein, Groupes et Anneaux Réticulés, Lecture Notes in Math.608, Springer-Verlag, Berlin-Heidelberg-New York, 1977. Zbl0384.06022MR552653
  9. [B 4] G. Birkhoff, Lattice Theory, Third Edition, Amer. Math. Soc. Colloq. Publ. 25, New York, 1968. Zbl0153.02501
  10. [C] P. Conrad, The essential closure of an archimedean lattice-ordered group, Duke Math. J., 38 (1971), pp. 151-160. Zbl0216.03104MR277457
  11. [HM] A. Hager - J.J. Madden, Algebraic classes of abelian torsion-free and lattice-ordered groups, to appear. Zbl0591.20057MR815567
  12. [J] N. Jacobson, Basic Algebra II, Freeman and Co., San Francisco, 1980. Zbl0441.16001MR571884
  13. [L 1] Z. Lipecki, Extensions of positive operators and extreme points, II, Colloq. Math., 42 (1979), pp. 285-289. Zbl0432.47019MR567565
  14. [L2] Z. Lipecki, Extension of vector-lattice homomorphisms, Proc. Amer. Math. Soc., 79 (1980), pp. 247-248. Zbl0441.47046MR565348
  15. [LS] W.A.J. Luxemburg - A.R. Schep, An extension theorem for Riesz homorphisms, Nederl. Akad. Wetensch., Ser. A, 82 (1979), pp. 145-154. Zbl0425.46006MR535562
  16. [M] J. Martinez, Free products in varieties of lattice-ordered groups, Czech. Math. J., 22 (1972), pp. 535-553. Zbl0247.06022MR311536
  17. [P1] K.R. Pierce, Amalgamations of lattice-ordered groups, Trans. Amer. Math. Soc., 172 (1972), pp. 249-260. Zbl0259.06017MR325488
  18. [P2] K.R. Pierce, Amalgamated sums of abelian l-groups, Pacific J. Math., 65 (1976), pp. 167-173. Zbl0352.06013MR429691
  19. [P3] N. Popa, Obiecte injective in categoriá spatiilor ordonate archimediene cu elemente axiale, St. Cerc. Math., Tom. 17, pp. 1333-1336. Zbl0143.34901MR208346
  20. [W] E.C. Weinberg, Relative injectives and universals for ordered algebraic structures, unpublished manuscript, 1969. 
  21. [V] A. Veksler, On a new construction of Dedekind completion of vector lattice and l-groups with division, Siberian Math. J. (Plenum translation), 10 (1969), pp. 891-896. Zbl0197.38101MR261320

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.